English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hyperbolic Weyl groups and the four normed division algebras

Feingold, A. J., Kleinschmidt, A., & Nicolai, H. (2009). Hyperbolic Weyl groups and the four normed division algebras. Journal of Algebra, 322: 104010, pp. 1295-1339. doi:10.1016/j.jalgebra.2009.05.006.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-61E6-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-61E8-0
Genre: Journal Article

Files

show Files
hide Files
:
0805.3018v1.pdf (Preprint), 543KB
Name:
0805.3018v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
JofAlgebra322_1295.pdf (Any fulltext), 477KB
File Permalink:
-
Name:
JofAlgebra322_1295.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Feingold, Alex J.1, Author
Kleinschmidt, Axel1, Author
Nicolai, Hermann1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              

Content

show
hide
Free keywords: math.RT hep-th math.GR
 Abstract: Two first order strongly hyperbolic formulations of scalar-tensor theories of gravity allowing nonminimal couplings (Jordan frame) are presented along the lines of the 3+1 decomposition of spacetime. One is based on the Bona-Massó formulation, while the other one employs a conformal decomposition similar to that of Baumgarte-Shapiro-Shibata-Nakamura. A modified Bona-Massó slicing condition adapted to the scalar-tensor theory is proposed for the analysis. This study confirms that the scalar-tensor theory has a well-posed Cauchy problem even when formulated in the Jordan frame.

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: 56 pages, 21 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: URI: arXiv:0805.3018
DOI: 10.1016/j.jalgebra.2009.05.006
eDoc: 354851
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Orlando, Fla. : Academic Press
Pages: - Volume / Issue: 322 Sequence Number: 104010 Start / End Page: 1295 - 1339 Identifier: Other: 954922645025
Other: 0021-8693